# SDR UIEA2013052800299

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,422 hours, 21,227 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Warning Message
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "AFT EQ EXHAUST FAN 1, ACCOMPLISHED EQUIPMENT COOLING SYS ADJ/TEST IAW AMM 21-58-00/501.  CHECKS GOOD MESSAGE CLEARED.
